# SDR SWIA200920847

- Difficulty date: January 12, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 19,891 hours, 15,233 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4636 - NOSE GEAR DISAGREE AFTER TAKEOFF.  SERVICED NOSE GEAR PER AMM.
